On Duromine. Struggled to urinate normal, bladder infections. Is this side effect of medicine?
Hi I have been on Duromine 30mg for almost 1 and n half months and I have experienced most of the side effects. I also have struggled to urinate normal, instead it would feel like something is holding it back and it will take 2 to 3 times longer than normal. It was like this from day one ,I just recovered from one of the most painful bladder infections you can think of I also never had bladder infections before. Could the Duromine haveanything to do with it.
Duromine can cause urinating problem as well as many other side effects. It should not be used for a long therapy as it may be addictive. So please consult your doctor and ask if you still can use this medicine. Impeded urinating can result with urinary tract infection. You should also have it checked. Please have urine analysis and urine culture done. Abdominal ultrasound is advisable as well.
Hope this will help. Regards.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]